# SDR UPS02438266

- Difficulty date: May 2, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO COMPT - BS 700 S28R WEB I/B ATT ANGLE CORROSION CRACKED.  CORROSION REMOVED IAW SRM 51-10-01.  BLEND OUT NOT WITHIN SRM 53-10-01 LIMITS.  FWD CARGO COMPT BS 690-730 S28R WEB I/B ATT ANGLE REPAIRED AS PER SRM 51-40-03 FIG 2.
